Bounds for extreme zeros of some classical orthogonal polynomials

Show simple item record

dc.contributor.author Driver, Kathy (Cathryn Helena Stanford)
dc.contributor.author Jordaan, Kerstin Heidrun
dc.date.accessioned 2012-08-07T11:11:12Z
dc.date.available 2012-08-07T11:11:12Z
dc.date.issued 2012-09
dc.description.abstract We use mixed three term recurrence relations typically satis ed by classical orthogonal polynomials from sequences corresponding to di erent parameters to derive upper (lower) bounds for the smallest (largest) zeros of Jacobi, Laguerre and Gegenbauer polynomials. en
dc.description.librarian nf2012 en
dc.description.sponsorship The National Research Foundation of South Africa en_US
dc.description.uri http://www.elsevier.com/locate/jat en_US
dc.identifier.citation K. Driver, K. Jordaan, Bounds for extreme zeros of some classical orthogonal polynomials, Journal of Approximation Theory, vol. 164, no. 9, pp. 1200-1204 (2012), doi: 10.1016/j.jat.2012.05.014. en
dc.identifier.issn 0021-9045 ( print )
dc.identifier.issn 1096-0430 (online)
dc.identifier.other 10.1016/j.jat.2012.05.014
dc.identifier.uri http://hdl.handle.net/2263/19549
dc.language.iso en en_US
dc.publisher Elsevier` en_US
dc.rights © 2012 Elsevier Inc. All rights reserved. en_US
dc.subject Bounds for zeros en
dc.subject Interlacing of zeros en
dc.subject Common zeros en
dc.subject.lcsh Orthogonal polynomials en
dc.title Bounds for extreme zeros of some classical orthogonal polynomials en
dc.type Postprint Article en


Files in this item

This item appears in the following Collection(s)

Show simple item record